MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6888800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated technical error codes indicating disabled valves and a patient category mismatch between breathing and monitoring subsystems.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Based on technician statement, the issue with mentioned technical errors was not reproduced onsite.The ventilator passed all functional and safety tests and was cleared for clinical use.Technical error idicating disabled valves shall be triggered when a low level of the signal disable_valves.L is detected during a period longer than (11.0 ± 0.1)s.Technical error indicating patient category mismatch between breathing and monitoring subsystems - software error occurred.Patient category was mismatch between breathing and monitoring subsystems (mismatch is between the range of the inspiratory valves and the expected values).Evaluation of device's logs confirm occurrence of claimed technical errors prior to date of event.The root cause to the reported issue has not been determined.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key19749077
Report Number8010042-2024-01144
Device Sequence Number6579434
Product Code CBK
UDI-Device Identifier07325710010518
UDI-Public(01)07325710010518(11)200506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown